Skip to Content

Can I just stop taking zoloft at any time?

Question is Closed
Report Favorite

Answers (2)

10 Mar 2010

Asia123,
Like fenix said, you do need to ask your doctor to help you taper off of it because it can cause severe headaches, muscle pain, and nausea if you stop cold turkey. Good luck.

Votes: +1

8 Mar 2010

This is something you will need to taper off of. Cutting off abruptly, especially if you've been on it for some time, will lead to rebound and/or withdrawal effects that are unfavorable to say the least.

Hope this helps, and good luck!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long is zoloft in my system after I stop taking it?

thank you for your time, i should have asked my question diff. i had side effects on zoloft, i have been off zoloft for 11 months and the effects ...

2 answers 18 Jan 2010

What would happen if I stopped taking lithium after appox.15 years. I stop taking my new drug that?

... suppose to up my lithium. It was zoloft an i don't have anything good to say about this except please follow dr's orders. I didn't ...

1 answer 6 May 2010

Psychiatrist told me to immediately stop taking Zoloft due to side effects?

I have been taking Zoloft @100mg for 30 days now and I have had every side effect possible. I am still dealing with insomnia and tremors. My ...

2 answers 30 Aug 2011

Is it bad if I stopped taking Zoloft without my Dr's permission? What should I do?

I have been taking Zoloft for almost 2 years now to treat my depression, and around 2 months ago I visited my Psychiatrist and he told me that ...

3 answers 24 Mar 2015

Sertraline - I am a 33 year old mom and take zoloft every day and breast feed?

I have a 3 month old baby girl and I have been taking zoloft and she has developed a nystagmus in her eyes they oscillate to the right and she seems ...

1 answer 16 Jan 2016